# SDR CA061219021

- Difficulty date: November 20, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Beech 400BEECH
- Engine: Pwa JT15D5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Part number: JT5D5
- Part serial: 100119
- Condition: Malfunctioned
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE OIL FILTER BYPASS INDICATOR ACTIVATED IN DESCENT AND THE ENGINE WAS SHUTDOWN IN FLIGHT.  MFG WILL INVESTIGATE THE EVENT AND ADVISE OF ROOT CAUSE ONCE DETERMINED.
